# SDR CA140509003

- Difficulty date: April 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 4,110 hours
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT IN FLIGHT, ACFT LANDED WITH POWER REDUCED.  METAL PARTICLES FOUND ON CHIP DETECTOR, DUE TO THE AMOUNT OF CHIPS THE ENGINE WAS REMOVED THE AND SHIPPED TO MFG FOR FURTHER INVESTIGATION.
